MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU454520
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: hydrocodone-acetaminophen 5-325mg, losartan 25mg, ativan 0.5mg, metoprolol-succinate 50mg, tramadol 50mg, aspirin 81mg, lasix 20mg, lipitor 20mg.The device remains implanted, so evaluation of the actual device was unable to be completed.Images were provided, and an imaging evaluation was performed.Review of the manufacturing paperwork verified that the lot met all pre-release specifications.The imaging evaluation stated the following: centerline reconstruction illustrating what appears to be about 6mm of distal seal.Centerline reconstruction illustrating what appears to be contrast pooling outside of the device.Axial image illustrating lack of wall apposition.Axial image illustrating what appears to be contrast pooling outside of the device.Centerline reconstruction illustrating what appears to be 9.2cm of length from the distal aspect of the device to the celiac artery.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak and reoperation.
 
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular treatment using a conformable gore® tag® thoracic endoprosthesis.On (b)(6) 2020 ct scan identification of a distal type i endoleak was reported.No aneurysm enlargement was reported.On (b)(6) 2020 a reintervention was performed.A gore® tag® conformable thoracic stent graft with active control system was placed to treat the distal type i endoleak.The procedure was reportedly successful.The patient tolerated the reintervention.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9788001
Report Number2017233-2020-00146
Device Sequence Number13579089
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model NumberTGU454520
Device Catalogue NumberTGU454520
Device Lot Number20302885
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR